Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
151 Doctors are Online

No diet change. Administered testosterone for infection. Ankle is swollen, urine has musky scent. On Wellbutrin. Problem?

First off I'm a 47 year old male, 6' 2" and suddenly weigh 285 lbs. Just last week I weighed myself at 272 lbs. and haven't had any significant change in diet over that time. Over the past 10 years my weight went from being quite steady at around 240 lbs. to where I'm at now. This all seemed to begin after being administered 2 testosterone shots from a substitute for my regular MD. He said the shots were to help me to heal from an infection I had at the time. I have developed a beer belly over the years but lately feel more bloated than I do fat. Recently I noticed that my right ankle and foot are somewhat swollen and when I press on the swollen areas it indents almost like clay. I noticed after removing my socks at the end of my work shift there was fairly noticeable indentions on my ankles. I also noticed that my urine has developed a musky scent to it. I do drink a lot of water each day. I take Wellbutrin XR, Lexapro and Prilosec OTC. I have worked at an oil refinery for 24 years and have been exposed to Benzene, Asbestos and plenty of things that aren't good for us.
Asked On : Mon, 14 Oct 2013
Answers:  1 Views:  16
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Treatment/Therapy
General & Family Physician 's  Response
In my opinion your:
1. swollen ankle (if both ankle are swollen) with indentations ( called pitting edema) is because your body is retaining fluid.
2. Urine can sometimes get color or scent due to the effects of the medicines.
3. Either testosterone or the medicines you are taking normally do not cause fluid retention.
4. If I was your doctor i will investigate for the causes of fluid retention first and will perform the following tests:
a. Renal function tests including GFR (Glomerular filtration rate) and electrolytes.
b. Chest x-ray, ECG
Answered: Tue, 15 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor